# SDR UIEA2024042900325

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FWD CARGO HANDLING PANEL, LH SIDE OF CUTOUT, WITH GOUGES.( GOUGE ON SECTION 43 FUSELAGE BEARSTRAP AT THE CUTOUT BETWEEN STA 453/478 AND STGR 23 RH WAS REPAIRED PER CMA-TLS 24-0155-03B. NO FURTHER DEFECTS NOTED. )
